# SDR AALA20110803GSW01

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 33,382 hours, 16,093 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABI - INFLIGHT LAX-DFW.  CREW REPORTED LEFT ENGINE GENERATOR FAILED WITH APU GENERATOR ON MEL.  EMERGENCY DECLARED FLIGHT DIVERTED ABI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GENERATOR AND CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
